Existence et comportement asymptotique en temps des solutions de Navier-Stokes Coriolis dans une bande tridimensionnelle
Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 23, 16 p.
@article{SEDP_2003-2004____A23_0,
     author = {Roussier-Michon, Violaine},
     title = {Existence et comportement asymptotique en temps des solutions de Navier-Stokes Coriolis dans une bande tridimensionnelle},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2003-2004},
     note = {talk:23},
     mrnumber = {2117055},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2003-2004____A23_0}
}
Roussier-Michon, Violaine. Existence et comportement asymptotique en temps des solutions de Navier-Stokes Coriolis dans une bande tridimensionnelle. Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 23, 16 p. http://www.numdam.org/item/SEDP_2003-2004____A23_0/

[1] Babin A. & Mahalov A. & Nicolaenko B. Global regularity of 3D rotating Navier-Stokes equations for resonant domains, Indiana University Mathematics Journal, 1999, 48, 1133-1176. | MR 1736966 | Zbl 0932.35160

[2] Carpio A. Asymptotic behavior for the vorticity equations in dimensions two and three. Comm. Partial Differential Equations, 1994, 19(5-6), 827-872. | MR 1274542 | Zbl 0816.35108

[3] Charve F. Convergence de solutions faibles du système primitif des équations quasigéostrophiques, Prépublication du CMLS de l’Ecole Polytechnique 2003-04.

[4] Chemin J.Y. & Desjardins B. & Gallagher I. & Grenier E. Basics of Mathematical Geophysics, Prépublication du CMLS de l’Ecole Polytechnique 2004-04.

[5] Desjardins B. & Grenier E. On the homogeneous model of wind-driven ocean circulation, SIAM J. Appl. Math., 2000, 60, 43-60. | MR 1740834 | Zbl 0958.76092

[6] Fujita H. & Kato T. On the Navier-Stokes initial value problem, Arch. Rational Mech. Anal., 1964, 16 269-315. | MR 166499 | Zbl 0126.42301

[7] Gallagher I. Asymptotics of the solutions of hyperbolic equations with a skew-symmetric perturbation, J. of Diff. Eq., 1998, 150, 363-384 | MR 1658597 | Zbl 0921.35095

[8] Giga Y. & Kambe T. Large time behavior of the vorticity of the two-dimensional viscous flow and its application to vortex formation. Commun. Math. Phys., 1988, 117(4), 549-568. | MR 953819 | Zbl 0661.76018

[9] Gallay T. & Wayne C.E. Invariant Manifolds and the Long-Time Asymptotics of the Navier-Stokes and Vorticity Equations on 2 . Arch. Rational Mech. Anal., 2002, 163(3), 209-258. | MR 1912106 | Zbl 1042.37058

[10] Gallay T. & Wayne C.E. Global stability of vortex solutions of the two-dimensional Navier-Stokes equation, Prépublication de l’Institut Fourier, 2003. | Zbl 02214806

[11] Leray J. Essai sur le mouvement d’un liquide visqueux emplissant l’espace, Acta Matematica, 1933, 63, 193-248.

[12] Iftimié D. Approximation of the quasigeostrophic system with the primitiv system, Asymptotic Analysis, 1999, 21, 89-97. | MR 1723567 | Zbl 0939.35152

[13] Lions J.L & Temam R. & Wang S. Geostrophic asymptotics of the primitiv equations of the atmosphere, Topological Methods in Non Linear Analysis, 1994, 4, 1-35. | MR 1350974 | Zbl 0846.35106

[14] Pedlovsky J. Geophysical Fluid Dynamics, 2nd edition, Springer Verlag, NY, 1987. | Zbl 0713.76005

[15] Roussier V. Long-Time Asymptotics of Navier-Stokes and Vorticity equations in a three-dimensional Layer, à paraî tre dans Comm. Partial Differential Equations.

[16] Roussier-Michon V. Sur la stabilité des Ondes Sphériques et le Mouvement d’un Fluide entre deux Plaques Infinies, Thèse de l’Université Paris XI Orsay, 2003.

[17] Schonbek M.E. Large time behaviour of solutions to the Navier-Stokes Equations. Comm. Partial Differential Equations 1986, 11(7), 733-763. | MR 837929 | Zbl 0607.35071

[18] Temam R. & Ziane M. Navier-Stokes equations in thin spherical domains, Optimization methods in PDE’s, Contemp. Math., 209, Amer. Math. Soc., 1997, 281-314 | Zbl 0891.35119

[19] Wiegner M. Decay results for weak solutions of the Navier-Stokes equations on n . J. Lond. Math. Soc., II Ser. 1987, 35(2), 303-313. | MR 881519 | Zbl 0652.35095